Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 6, NWS Fort Worth, TX

August 17, 202129 counties in Texas

NWS Fort Worth, TX issued this flash flood watch at Aug 17, 2021, 7:48 PM CDT for 29 counties in Texas. It took effect at Aug 18, 2021, 3:00 AM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2021, 7:48 PM CDT (00:48 UTC)
In effect from
Aug 18, 2021, 3:00 AM CDT
Expired
Aug 18, 2021, 10:00 PM CDT
In force
19 hr
Issued by
NWS Fort Worth, TX
Flood severity
None
All 29 counties

Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
252 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

720 
WGUS64 KFWD 180048
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
748 PM CDT Tue Aug 17 2021

TXZ091>094-100>105-115>120-181000-
/O.NEW.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin-Hunt-
Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall-
Including the cities of Denton, Sherman, Bonham, Arlington, 
Gainesville, Greenville, Dallas, Breckenridge, Denison, Bowie, 
Lewisville, Carrollton, Plano, Flower Mound, Decatur, Rockwall, 
Commerce, Bridgeport, Briar, Mineral Wells, Olney, Heath, 
Weatherford, Nocona, Fort Worth, Jacksboro, Frisco, Allen, Graham, 
and McKinney
748 PM CDT Tue Aug 17 2021

...FLASH FLOOD WATCH IN EFFECT FROM 3 AM CDT WEDNESDAY THROUGH 
WEDNESDAY AFTERNOON...

The National Weather Service in Fort Worth has issued a

* Flash Flood Watch for a portion of north central Texas, including 
  the following areas, Collin, Cooke, Dallas, Denton, Fannin, 
  Grayson, Hunt, Jack, Montague, Palo Pinto, Parker, Rockwall, 
  Stephens, Tarrant, Wise and Young.

* From 3 AM CDT Wednesday through Wednesday afternoon.

* Additional rainfall totals of 2 to 4 inches, with isolated higher 
  amounts, are possible in areas that have already received 
  significant rains.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers, 
  especially northwest of the Metroplex where significant rain has 
  already fallen.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Dunn
3 follow-up statements
646 
WGUS64 KFWD 180738
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
238 AM CDT Wed Aug 18 2021

TXZ095-106-107-121>123-181800-
/O.EXA.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Delta-Hopkins-Kaufman-Van Zandt-Rains-
Including the cities of Edgewood, Kaufman, Cooper, Emory, Paris, 
Van, Forney, Canton, Sulphur Springs, Point, Grand Saline, Terrell, 
East Tawakoni, and Wills Point
238 AM CDT Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

The National Weather Service in Fort Worth has expanded the

* Flash Flood Watch to include portions of north central Texas and 
  northeast Texas, including the following areas, in north central 
  Texas, Kaufman. In northeast Texas, Delta, Hopkins, Lamar, Rains 
  and Van Zandt.

* Through this afternoon.

* Additional rainfall totals of 2 to 4 inches, with isolated higher 
  amounts, are possible in areas that have already received 
  significant rains.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers, 
  especially where significant rain has already fallen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TXZ091>094-100>105-115>120-181800-
/O.CON.KFWD.FF.A.0006.210818T0800Z-210818T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Young-Jack-Wise-Denton-Collin-Hunt-
Stephens-Palo Pinto-Parker-Tarrant-Dallas-Rockwall-
Including the cities of Denton, Sherman, Bonham, Arlington, 
Gainesville, Greenville, Dallas, Breckenridge, Denison, Bowie, 
Lewisville, Carrollton, Plano, Flower Mound, Decatur, Rockwall, 
Commerce, Bridgeport, Briar, Mineral Wells, Olney, Heath, 
Weatherford, Nocona, Fort Worth, Jacksboro, Frisco, Allen, Graham, 
and McKinney
238 AM CDT Wed Aug 18 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flash Flood Watch continues for

* A portion of north central Texas, including the following areas, 
  Collin, Cooke, Dallas, Denton, Fannin, Grayson, Hunt, Jack, 
  Montague, Palo Pinto, Parker, Rockwall, Stephens, Tarrant, Wise 
  and Young.

* Through this afternoon.

* Additional rainfall totals of 2 to 4 inches, with isolated higher 
  amounts, are possible in areas that have already received 
  significant rains.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers, 
  especially where significant rain has already fallen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Bonnette
234 
WGUS64 KFWD 181419
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
919 AM CDT Wed Aug 18 2021

TXZ129>134-141-190300-
/O.EXB.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Comanche-
Including the cities of Comanche, De Leon, Eastland, Burleson, 
Ranger, Granbury, Oak Trail Shores, Dublin, Glen Rose, Cisco, 
Gorman, Midlothian, Stephenville, Cleburne, Ennis, and Waxahachie
919 AM CDT Wed Aug 18 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Fort Worth has expanded the

* Flash Flood Watch to include a portion of north central Texas, 
  including the following areas, Comanche, Eastland, Ellis, Erath, 
  Hood, Johnson and Somervell.

* Through this evening.

* 1 To 2 inches of rain have already fallen with an additional 1 to 
  3 inches of rain likely today. Locally higher amounts in excess of 
  4 inches will be possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

TXZ091>095-100>107-115>123-190300-
/O.EXT.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-
Including the cities of Denton, Sherman, Cooper, Bonham, Paris, 
Arlington, Gainesville, Greenville, Canton, Dallas, Breckenridge, 
Van, Denison, Wills Point, Edgewood, Kaufman, Bowie, Forney, 
Lewisville, Carrollton, Plano, Flower Mound, East Tawakoni, Decatur, 
Rockwall, Commerce, Bridgeport, Briar, Mineral Wells, Grand Saline, 
Terrell, Olney, Heath, Emory, Point, Weatherford, Nocona, Fort 
Worth, Jacksboro, Sulphur Springs, Frisco, Allen, Graham, and 
McKinney
919 AM CDT Wed Aug 18 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch is now in effect for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Collin, Cooke, Dallas, 
  Denton, Fannin, Grayson, Hunt, Jack, Kaufman, Montague, Palo 
  Pinto, Parker, Rockwall, Stephens, Tarrant, Wise and Young. In 
  northeast Texas, Delta, Hopkins, Lamar, Rains and Van Zandt.

* Through this evening.

* 2 To 4 inches of rain have already fallen with another 2 to 4 
  inches of rain likely today. Locally higher amounts in excess of 6 
  inches will be possible in some locations.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Flooding may occur in poor drainage and urban areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor latest forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Godwin
964 
WGUS64 KFWD 190245
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
945 PM CDT Wed Aug 18 2021

TXZ091>095-100>107-115>123-129>134-141-190345-
/O.EXP.KFWD.FF.A.0006.000000T0000Z-210819T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Comanche-
Including the cities of Denton, Sherman, Cooper, Bonham, Paris, 
Arlington, Granbury, Gainesville, Greenville, Canton, Dallas, 
Breckenridge, Stephenville, Van, Cleburne, Denison, Wills Point, 
Edgewood, Kaufman, Bowie, Forney, Glen Rose, Ranger, Lewisville, 
Carrollton, Midlothian, Plano, Flower Mound, East Tawakoni, Decatur, 
Rockwall, Commerce, De Leon, Eastland, Waxahachie, Bridgeport, 
Dublin, Briar, Mineral Wells, Grand Saline, Oak Trail Shores, 
Burleson, Terrell, Olney, Heath, Ennis, Comanche, Emory, Cisco, 
Point, Weatherford, Nocona, Fort Worth, Jacksboro, Sulphur Springs, 
Gorman, Frisco, Allen, Graham, and McKinney
945 PM CDT Wed Aug 18 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM CDT THIS EVENING...

The Flash Flood Watch for portions of north central Texas and 
northeast Texas, including the following areas, in north central 
Texas, Collin, Comanche, Cooke, Dallas, Denton, Eastland, Ellis, 
Erath, Fannin, Grayson, Hood, Hunt, Jack, Johnson, Kaufman, 
Montague, Palo Pinto, Parker, Rockwall, Somervell, Stephens, 
Tarrant, Wise and Young. In northeast Texas, Delta, Hopkins, Lamar, 
Rains and Van Zandt will expire at 10 PM CDT this evening.

New flooding is no longer expected to pose a threat. However, 
earlier rainfall may continue to run off and cause flooding of 
streams and creeks as well as other low lying and poor drainage 
areas. Please continue to heed remaining road closures.

$$

Barnes

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 17, 3:01 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Aug 17, 3:01 PM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
301 PM CDT Tue Aug 17 2021

...New Long Term...

.SHORT TERM... /Issued 153 PM CDT Tue Aug 17 2021/
/Through Wednesday/

Widespread convection is ongoing across northern and western
portions of the FWD CWA this afternoon. This convection is
occurring ahead of a mid-level shortwave trough which is moving
across the Southern Plains presently as seen on GOES-E water vapor
channel imagery. An outflow boundary at the surface leftover from
overnight convection is acting as a focus across North TX. The
12Z FWD RAOB indicated PWAT values near 1.80", nearly moist
adiabatic mid-level lapse rates, and a warm cloud depth of more
than 14,000 ft. This profile will support warm rain processes and
therefore make any thunderstorms capable of producing very heavy
rainfall rates. Indeed, some flooding has already been reported
across parts of Wise County with over 3.50" of rain reported in
Bridgeport over the last three hours.

A Flash Flood Watch was considered, but given the expected spotty
nature of the heaviest rains, opted not to issue a watch at this
time. A more widespread threat is typically warranted before
issuing a Flash Flood Watch. As detailed above however, some
isolated instances of flash flooding will be possible,
particularly as the convection moves east into urban areas more
prone to flooding.

The strong synoptic-scale ascent will maintain at least low-end
shower/thunderstorm chances overnight with the greatest chances
expected over Central TX near the nose of a burgeoning low-level
jet. Convection will become more widespread towards daybreak and
into Wednesday morning as another mid-level shortwave trough
overspreads the region. Once again, heavy rainfall and flash
flooding will be the primary hazard.

Godwin

&&

.LONG TERM... /NEW/
/Wednesday night through Tuesday/

Humid and somewhat unsettled weather will remain in place across
North and Central Texas Wednesday night through the end of the
week as an upper trough moves slowly from the Rockies to the
Central Plains. Although the best large scale forcing for ascent
will reside north of the region, there will be enough lift and
moisture to produce scattered showers and thunderstorms, especially
Thursday. Of course, the best chances will come during the heat
of the day when the atmosphere is the most unstable. The primary
threat from any of these storms will continue to be heavy rainfall
due to precipitable water values above 2 inches and relatively
light steering winds. Although temperatures will not be
excessively hot for mid August (Highs in the upper 80s to lower
90s), the humidity will be quite high with dew points remaining
in the 70s. This will keep afternoon heat index values both
Thursday and Friday very near 100.

High pressure will begin to build back over the Lower Mississippi
Valley and the Southern Plains on the weekend, increasing large
scale subsidence across the region. Building heights and more
abundant sunshine will yield warmer temperatures with highs
Saturday through Tuesday generally in the middle 90s. Since low
level moisture will remain quite high (dew points in the 70s),
heat index values will reach or slightly exceed 100 each
afternoon. A few locations may approach Heat Advisory Criteria
early next week.

Looking ahead, it does appear that the ridge axis will shift
westward through next week with some possible rain chances
returning to North and Central Texas for the last weekend of
August.

79

&&

.AVIATION... /Issued 153 PM CDT Tue Aug 17 2021/
/18Z TAFs/

Widespread SHRA/TSRA occurring across much of North TX will
overspread the D10 TRACON during the next couple of hours.
Expecting major impacts at all terminals through at least 00Z. Any
TSRA that move over airfields will be capable of producing wind
gusts to 30 KT, frequent CG, and +RA reducing vsby to AOB 4SM at
times. Convection may diminish somewhat overnight, but expecting
at least isolated to scattered coverage through the night, with
the higher coverage anticipated across Central TX. SHRA/TSRA will
redevelop towards 12Z with CIGs falling to MVFR. Brief IFR CIGs
may be possible as well, though confidence is low in this
scenario. Regardless, TSRA will be the primary concern during the
period 12Z Wed to 00Z Thu.

Godwin

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  88  76  92  77 /  70  60  40  50  10
Waco                75  90  77  94  77 /  70  60  30  30   5
Paris               72  84  74  87  75 /  70  70  40  70  10
Denton              73  88  75  92  76 /  70  60  40  60  10
McKinney            73  87  75  90  76 /  70  60  40  60  10
Dallas              75  88  78  91  78 /  70  60  40  50   5
Terrell             73  87  75  89  76 /  70  60  30  50   5
Corsicana           74  89  77  92  77 /  70  60  30  40   5
Temple              74  90  75  93  76 /  60  60  30  20   5
Mineral Wells       70  86  74  90  73 /  60  70  40  50  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Aug 17, 6:11 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
611 PM CDT Tue Aug 17 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
611 PM CDT Tue Aug 17 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered showers and thunderstorms will continue into the late
evening hours mainly east of I-35 with additional shower and storm
development expected overnight. Heavy rainfall and lightning will be
the main threats with these storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms are expected across the region through
Thursday evening with isolated storms possible Friday. Gusty winds,
frequent lightning, and heavy rain with localized flooding will be
the primary hazards.

Hot, humid, and rain-free weather is expected this weekend through
early next week. Afternoon heat index values will approach 105,
mainly across the eastern portions of North and Central Texas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 5:14 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
514 PM CDT Tue Aug 17 2021

TXZ134-146-172245-
Ellis TX-Navarro TX-
514 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of Ellis and
northwestern Navarro Counties through 545 PM CDT...

At 512 PM CDT, Doppler radar was tracking a strong thunderstorm near
Italy, or 11 miles south of Waxahachie, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waxahachie, Ennis, Ferris, Palmer, Italy, Blooming Grove, Bardwell,
Alma, Rice, Garrett, Milford, Frost and Emhouse.

This includes the following highways...
 Interstate 35E between mile markers 380 and 398.
 Interstate 45 between mile markers 237 and 264.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3212 9656 3207 9689 3207 9692 3222 9701
      3247 9678 3255 9659 3255 9653 3253 9651
      3245 9650 3241 9644 3235 9645 3233 9643
      3233 9639 3230 9633 3230 9630 3228 9628
TIME...MOT...LOC 2212Z 221DEG 19KT 3225 9681

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Stalley
Special weather statement, Aug 17, 6:30 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
630 PM CDT Tue Aug 17 2021

TXZ122-180015-
Van Zandt TX-
630 PM CDT Tue Aug 17 2021

...A strong thunderstorm will impact portions of southern Van Zandt
County through 715 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Canton, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Grand Saline, Van and Edom.

This includes Interstate 20 between mile markers 521 and 542.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3235 9556 3236 9595 3259 9599 3271 9561
      3268 9559 3248 9560 3242 9552 3242 9551
      3239 9550 3237 9547 3237 9546 3236 9545
TIME...MOT...LOC 2329Z 248DEG 19KT 3247 9580

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Stalley

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 3:16 AM CDTAreal Flood AdvisoryFWDKaufman104 min
Aug 18, 4:08 AM CDTAreal Flood AdvisoryFWDHenderson, Van Zandt112 min
Aug 18, 6:40 AM CDTAreal Flood AdvisoryFWDJack, Montague, Wise2 hr
Aug 18, 7:55 AM CDTAreal Flood AdvisoryFWDEastland, Stephens3 hr
Aug 18, 8:18 AM CDTAreal Flood AdvisoryFWDJack, Palo Pinto3 hr
Aug 18, 9:14 AM CDTAreal Flood AdvisoryFWDJack, Montague, Wise3 hr
Aug 18, 9:40 AM CDTFlash Flood WarningFWDWise2 hr
Aug 18, 9:55 AM CDTFlash Flood WarningFWDEastland, Palo Pinto3 hr
Aug 18, 10:42 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker, Wise2 hr
Aug 18, 10:49 AM CDTAreal Flood AdvisoryFWDWise116 min
Aug 18, 10:56 AM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant2 hr
Aug 18, 11:50 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton3 hr
Aug 18, 1:05 PM CDTAreal Flood AdvisoryFWDDallas, Denton, Parker, Tarrant, Wise115 min
Aug 18, 1:56 PM CDTRiver Flood WarningFWDHunt8 hr
Aug 18, 2:57 PM CDTSpecial Weather StatementFWDAnderson33 min
Aug 18, 3:51 PM CDTSpecial Weather StatementFWDFreestone39 min
Aug 18, 4:26 PM CDTFlash Flood WarningFWDSomervell3 hr
Aug 18, 5:11 PM CDTAreal Flood AdvisoryFWDMcLennan2 hr
Aug 18, 6:39 PM CDTAreal Flood AdvisoryFWDBosque, Somervell3 hr

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.